CSpace  > 应用数学研究所
L-1-convergence rates to the Barenblatt solution for the damped compressible Euler equations
Geng, Shifeng1; Huang, Feimin2
2019-06-05
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume266Issue:12Pages:7890-7908
AbstractIn our previous work [17], it is shown that any L-infinity weak entropy solution of damped compressible Euler equation converges to the Barrenblatt's solution with finite mass in L-1 norm with a convergence rate for 1 < gamma < 3. In this paper, by introducing an elaborate iterative method and using the intensive entropy analysis, we prove the L-1 convergence to the Barrenblatt's solution for any large gamma (gamma >= 3). Furthermore, we get better L-1-convergence rate for 2 <= gamma < 3. (C) 2018 Published by Elsevier Inc.
KeywordConvergence rates Compressible Euler equations Barenblatt solution Damping mechanism Compensated compacted
DOI10.1016/j.jde.2018.12.016
Language英语
Funding ProjectNational Natural Science Foundation of China[11701489] ; National Natural Science Foundation of China[11371349] ; Hunan Provincial Natural Science Foundation of China[2018JJ2373]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000461785900005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34251
Collection应用数学研究所
Corresponding AuthorGeng, Shifeng
Affiliation1.Xiangtan Univ, Sch Math & Computat Sci, Xiangtan 411105, Peoples R China
2.Acad Sinica, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Geng, Shifeng,Huang, Feimin. L-1-convergence rates to the Barenblatt solution for the damped compressible Euler equations[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,266(12):7890-7908.
APA Geng, Shifeng,&Huang, Feimin.(2019).L-1-convergence rates to the Barenblatt solution for the damped compressible Euler equations.JOURNAL OF DIFFERENTIAL EQUATIONS,266(12),7890-7908.
MLA Geng, Shifeng,et al."L-1-convergence rates to the Barenblatt solution for the damped compressible Euler equations".JOURNAL OF DIFFERENTIAL EQUATIONS 266.12(2019):7890-7908.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Geng, Shifeng]'s Articles
[Huang, Feimin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Geng, Shifeng]'s Articles
[Huang, Feimin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Geng, Shifeng]'s Articles
[Huang, Feimin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.